Swollen tendons

TAF
Offline

Hi. Several weeks ago I had a steroid injection in my right wrist. It worked for a while but the numbness is now starting to come back. My tendons are also very pronounced and painful and I seem to have a dip on the underside of my wrist with a green bruise. It's now been there for over three weeks and I'm starting to get concerned. Thanks.

jeremydpbland
Offline

That's probably a bit of fat atrophy making the tendons seem more prominent than usual. It's not serious. They shouldn't be painful however. We should probably take a look at it 6 weeks post injection and review the wrist in person rather than just by verbal report. Would you be able to drop in and see us? JB

TAF
Offline

Thanks for getting back to me. Would Wednesday afternoon be any good?

jeremydpbland
Offline

Not for me but Emma may be able to take a look. I'll ask her to get in touch. JB

emmakaile
Online

Wednesday afternoon is fine, I have booked you in for 2pm but if this is not suitable we can change the time. EK

TAF
Offline

That's great, thank you. I'll see you then.

TAF
Offline

I'm so sorry, due to some sort of sickness bug I won't be able to make it this afternoon. I was hoping to be feeling better by now but sadly not. So sorry for the short notice.

emmakaile
Online

Ok. Let us know when you are feeling better. EK

TAF
Offline

Hello. I'm now feeling much better. I can come in pretty much any afternoon, whenever is good for you. Thank you.

emmakaile
Online

Next week we could see you Tuesday (2.30 onwards), Wednesday or Thursday (2pm onwards) afternoons. Let me know what suits you best. EK

TAF
Offline

That's great, Tuesday at 3pm would be perfect, thank you.

This site uses cookies. By continuing to browse the site you are agreeing to our use of cookies. Find out more here.

close